# SDR SWAA2023060144177

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STA 400+18; RBL 24; WL 156.<[01] REMOVED CORROSION ORIGINAL MATERIAL THICKNESS .040 MATERIAL LOSS .008 FOUND TO OUT OF LIMITS PER SRM 53-00-53-1A-2 TOOL # ATS 1737 DUE DATE 08/2022;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED FLOOR TO SIDEWALL SUPPORT. PER B737-700 SRM 51-40-02;[04] FABRICATED NEW SIDEWALL SUPPORT PER DWG# 143A7501 AND TREATED PER SOPM 20-41-02 OK TO PRIME;[05] MATERIAL ID BAC1496-444#7075T62 LOT #1520195-1;[06] VERIFIED CORRECTIVE ACTION 3-5 OK TO PRIME.;[07] PRIMED NEW PART IAW B737-700 SRM 51-20-01 OK TO PAINT;[08] VERIFIED CORRECTIVE ACTION ITEM 7. OKAY TO APPLY TOPCOAT GIVEN.;[09] APPLIED TOPCOAT ON FLOOR TO SIDEWALL SUPPORT IAW B-737-700; AMM 51-21-73-370-804. OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION 9 AND MEASUREMENT TABLE OK TO INSTALL FLOOR TO SIDEWALL SUPPORT GIVEN.;[11] INSTALLED FLOOR TO SIDEWALL SUPPORT BETWEEN BS 400 - BS 420; RBL24; W 156 IAW B-737-700; SRM 51-40-02 DWG# 143A7500.;[12] VERIFIED CORRECTIVE ACTION 11;[13] JOB STEPS COMPLETE
